Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 6814326, 6 pages
http://dx.doi.org/10.1155/2016/6814326
Research Article

The Harmonic Bloch and Besov Spaces on the Real Unit Ball by an Oscillation

1Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China
2Department of Mathematics, Jiangxi Vocational College of Industry and Engineering, Pingxiang, Jiangxi 337055, China
3School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 25 November 2015; Accepted 28 February 2016

Academic Editor: Ruhan Zhao

Copyright © 2016 Xi Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the real unit ball in and . Given a multi-index of nonnegative integers with , we set the quantity where and . In terms of it, we characterize harmonic Bloch and Besov spaces on the real unit ball. This generalizes the main results of Yoneda, 2002, into real harmonic setting.